HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Independent Domination in Cubic Graphs

Abstract : A set S of vertices in a graph G is an independent dominating set of G if S is an independent set and every vertex not in S is adjacent to a vertex in S. The independent domination number of G, denoted by inline image, is the minimum cardinality of an independent dominating set. In this article, we show that if inline image is a connected cubic graph of order n that does not have a subgraph isomorphic to K2, 3, then inline image. As a consequence of our main result, we deduce Reed's important result [Combin Probab Comput 5 (1996), 277–295] that if G is a cubic graph of order n, then inline image, where inline image denotes the domination number of G.
Document type :
Journal articles
Complete list of metadata

Contributor : Mickael Montassier Connect in order to contact the contributor
Submitted on : Thursday, January 28, 2016 - 11:27:48 AM
Last modification on : Friday, April 1, 2022 - 2:52:02 PM

Links full text



Paul Dorbec, Michael A. Henning, Mickaël Montassier, Justin Southey. Independent Domination in Cubic Graphs. Journal of Graph Theory, Wiley, 2015, 80 (4), pp.329-349. ⟨10.1002/jgt.21855⟩. ⟨lirmm-01263782⟩



Record views